The Cauchy problem with logarithmic ramifications for 𝒟-modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997), pp. 221-240.
@article{RSMUP_1997__98__221_0,
     author = {Tonin, Francesco},
     title = {The {Cauchy} problem with logarithmic ramifications for $\mathcal {D}$-modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {221--240},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {98},
     year = {1997},
     zbl = {0893.35003},
     mrnumber = {1492979},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1997__98__221_0/}
}
TY  - JOUR
AU  - Tonin, Francesco
TI  - The Cauchy problem with logarithmic ramifications for $\mathcal {D}$-modules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1997
DA  - 1997///
SP  - 221
EP  - 240
VL  - 98
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1997__98__221_0/
UR  - https://zbmath.org/?q=an%3A0893.35003
UR  - https://www.ams.org/mathscinet-getitem?mr=1492979
LA  - en
ID  - RSMUP_1997__98__221_0
ER  - 
Tonin, Francesco. The Cauchy problem with logarithmic ramifications for $\mathcal {D}$-modules. Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997), pp. 221-240. http://archive.numdam.org/item/RSMUP_1997__98__221_0/

[A] E. Andronikof, Microlocalisation Tempérée, Memoire 57, Supplement au Bull. Soc. Math. France, 122-2 (1994). | Numdam | MR 1273991 | Zbl 0805.58059

[D'A-S1] A. D'Agnolo - P. Schapira, An inverse image theorem for sheaves with applications to the Cauchy problem, Duke Math. J., 64 (3) (1991), pp. 451-472. | MR 1141282 | Zbl 0760.35003

[D'A-S2] A. D'Agnolo - P. Schapira, Problème de Cauchy ramifié en théorie des faisceaux, Sém. Ecole Polyt. Exposé, VII (1991-92).

[Ha] Y. Hamada, The singularities of solutions of the Cauchy problem, Publ. R.I.M.S., Kyoto Univ., 5 (1969), pp. 20-40. | MR 249815 | Zbl 0203.40702

[H-L-W] Y. Hamada - J. Leray - C. Wagschal, Système d'équations aux dérivées partielles à caractéristiques multiples: problème de Cauchy ramifié; hyperbolicité partielle, J. Math. Pures Appl., 55 (1976), pp. 297-352. | MR 435614 | Zbl 0307.35056

[K1] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. R.I.M.S., Kyoto Univ., 20 (1984), pp. 319-365. | MR 743382 | Zbl 0566.32023

[K2] M. Kashiwara, B-functions and holonomic systems, Inventiones Math., 38 (1976), pp. 33-53. | MR 430304 | Zbl 0354.35082

[K-S1] M. Kashiwara - P. Schapira, Sheaves on Manifolds, Gundlehren der Math. Wiss., 292, Springer-Verlag (1990). | MR 1074006 | Zbl 0709.18001

[K-S2] M. Kashiwara - P. Schapira, Problème de Cauchy pour les systèmes microdifférentiels dans le domain complexe, Inventiones Math., 46 (1978), pp. 17-38. | MR 490910 | Zbl 0369.35061

[K-S3] M. Kashiwara - P. Schapira, Moderate and formal cohomology of O associated with constructible sheaves, Preprint R.I.M.S., Kyoto Univ., 999 (1994).

[K-S4] M. Kashiwara - P. Schapira, Micro-hyperbolic systems, Acta Math., 142 (1979). | MR 512211 | Zbl 0413.35049

[K-S5] M. Kashiwara - P. Schapira, Microlocal study of sheaves, Astérisque, 128 (1985). | MR 794557 | Zbl 0589.32019

[Le1] E. Leichtnam, Problème de Cauchy ramifié, Ann. Sci. Ecole Norm. Sup. (4), 23 (1990), pp. 369-443. | Numdam | MR 1055443 | Zbl 0717.35018

[Le2] E. Leichtnam, Problème de Cauchy ramifié linéaire pour des données d singularités algébriques, Sém. Ecole Polyt. Exposé, VII (1991). | Zbl 0819.35007

[P] J. Persson, On the Cauchy problem on Cn with singular data, Sem. Math. Univ. Catania «Le Matematiche», XXX, 2 (1975), pp. 339-362. | MR 457924 | Zbl 0359.35048

[P-S] P. Pallu De La Barrière - P. Schapira, Applications de la théorie des microfonctions holomorphes au problème de Cauchy à données singulières, Ecole Polyt. Séminaire Goulaouic-Schwartz, Exposé XXIII (1976). | Numdam | MR 481444 | Zbl 0338.35087

[S1] P. Schapira, Microdifferential Systems in the Complex Domain, Grundlehren der Math. Wiss., 269, Springer-Verlag (1985). | MR 774228 | Zbl 0554.32022

[S2] P. Schapira, Front d'onde analytique au bord II, Sém. E.D.P. Ecole Polyt, Exposé, 13 (1986). | Numdam | MR 874572 | Zbl 0638.58027

[Sc] D. Schiltz, Décomposition de la solution d'un problème de Cauchy homogène près de la frontière d'un domaine d'holomorphie des données de Cauchy, C. R. Acad. Sci. Paris Sér. I Math., 306 (1988), pp. 177-180. | MR 930557 | Zbl 0646.32009

[Sch] J.-P. Schneiders, An introduction to D-modules, Bull. Soc. Royale Sci. Liège, 63, 3-4 (1994), pp. 223-295. | MR 1282516 | Zbl 0816.35004

[S-K-K] M. Sato - T. Kawai - M. Kashiwara, Hyperfunctions and pseudo differential equations, Lecture Notes in Math., 287 (1973), pp. 264-524. | MR 420735 | Zbl 0277.46039

[W] C. Wagschal, Sur le problème de Cauchy ramifié, J. Math. Pures Appl., 53 (1974), pp. 147-164. | MR 382832 | Zbl 0265.35016